On the diversity of Poincaré mappings for cubic equations with variable coefficients
- A. A. Panov
- … show all 1 hide
368 Downloads 200 Citations 9 Comments
Purchase on Springer.com
$39.95 / €34.95 / £29.95*
Rent the article at a discountRent now
* Final gross prices may vary according to local VAT.
This research was partially supported by RFBR grant No. 95-01-01258, CRDF grant RMI-229, and INTAS grant 93-05-07.
Lomonosov Moscow State University. Translated from Funktional’nyi Analiz i Ego Prilozheniya, Vol. 33, No. 4, pp. 84–88, October–December, 1999.
Translated by A. I. Shtern
Supplementary Material (0)
About this Article
- On the diversity of Poincaré mappings for cubic equations with variable coefficients
Functional Analysis and Its Applications
Volume 33, Issue 4 , pp 310-312
- Cover Date
- Print ISSN
- Online ISSN
- Kluwer Academic Publishers-Plenum Publishers
- Additional Links